# SDR MASA200601390

- Difficulty date: May 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 23,028 hours, 17,909 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7298 RDU - RIGHT SPOILER CAUTION MESSAGE.  MX CONTROL RESET SYSTEM AND TURNED HYD ON WITH CREW.
